MAUDE Adverse Event Report: GYRUS ACMI, INC. SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC. SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-SR
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the lithotripsy system exhibited a fault in the control unit.There was no patient involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.Based on the results of the investigation, it is likely the following led to the malfunction: component failure due to stress of repeated use, external factors, or handling.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24309067
Report Number3011050570-2026-00161
Device Sequence Number13129320
Product Code FEO
UDI-Device Identifier00821925043824
UDI-Public00821925043824
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-SR
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown